Some multi-dimentional stochastic models in inventory control with separable cost function / Knopov, P. S., Pepeliaieva, T. V. (2022)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2022, 58 (4))

Knopov P. S., Pepeliaieva T. V.
Some multi-dimentional stochastic models in inventory control with separable cost function


Download publication will be available after 09/01/2024 р., in 268 days

Cite:
Knopov, P. S., Pepeliaieva, T. V. (2022). Some multi-dimentional stochastic models in inventory control with separable cost function. Cybernetics and Systems Analysis, 58 (4), 38–45. http://jnas.nbuv.gov.ua/article/UJRN-0001335518 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209